# SDR DALA2022030701433

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 43,469 hours, 22,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3151 HYD GREEN RSVR LO LEVEL ECAM DURING CRUISE FLIGHT EMERGENCY DECLARED. CORRECTIVE ACTION: REPLACED HYDRAULIC LINE AND FILTER HOUSING PER A319 AMM 29-11. OPS AND LEAK CHECK OK. (8871740)
